# SDR ASAA2017111222508

- Difficulty date: November 12, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 41,632 hours, 12,481 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 7020
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 48,770 hours, 18,536 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 PACK LIGHT ILLUMINATED, WITH RESET, EXTINGUISHED.  ACFT GROUNDED.  PERFORMED NR 1 AND 2 PACK TEMP CONTROL BITE. NR 1 PACK TEMP CONTROL HAS TCV FAULT, WILL NOT RESET. R & R THE LT PACK TCV IAW AMM 21-51-10. OPS CHECK NORMAL. NR 1 AND 2 PACK TEMP CONTROL BITE NORMAL. NO PACK LIGHT FAULTS.
